# SDR A6WA2019082746802

- Difficulty date: August 18, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 38,662 hours, 37,035 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R317011
- Condition: Cracked
- Location: Pax Door
- Part time: 38,662 hours, 37,035 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT WEB HAS AN INDICATION NOTED AT FOOTPRINT OF O/B  STIFFENER FOR POWER ASSIST MOTOR. 0.250" LONG BY 50%FSH, FAILED NDT.
